Nappy chafing

Status
Not open for further replies.
L

Lozza1979

Guest
Hi. I have been wearing about 3 years now almost 24/7 with no issues. However just recently I have been noticing red marks on the inside of my legs and also some discomforting chafing that has left stinging and itching red marks, especially after walking. Also it seems to sweat and itch around the general nappy area.

I have been using extra antiseptic cream, wipes and powder but it won't seem to shift. I think I might have to quit nappies for a week or two whilst it clears and resort to boring uncomfortable underwear. To be honest I think this may be a call to re-evaluate my nappy usage.

Anyone else had this issue and what advice does anyone have please?
 

cm90210

Est. Contributor
Messages
1,016
Role
  1. Diaper Lover
I just had this - well I'm still healing. I wore one full day on a business trip - several changes and also walking a round a lot. It was a very fun day but I rubbed my legs raw.

For me - to complicate things, the chafing evolved to a rash -- which later I've discovered is a fungal infection :( ugh!!! Now once I've been using lotrimin instead of hydrocortisone, I'm clearing up and MUCH more comfortable.

Hate not being able to be in my diapers!! It's the only way to heal though!
 
P

Padded53

Guest
Might be that you are taping the lower leg tapes a bit too tight, just a thought.
 

BachBrahms

Est. Contributor
Messages
161
Role
  1. Diaper Lover
  2. Incontinent
This sometimes happened to me with the early versions of the "cloth-backed" disposable diapers. The cloth-like backing was like fine-grain sandpaper on my thighs. I don't have the issue so much any more. I try to wear the plastic-backed most of the time.

Sorry to hear that cm90210's rash turned into a fungal infection. That's no fun at all. I was always able to catch mine early on with some rash cream and it cleared up.

If you're wearing the cloth-like backing, try switching to the crinkly plastic-backed.
 
Messages
359
Role
  1. Adult Baby
  2. Diaper Lover
Could just be a fungal infection, over the counter creams should help. But if in doubt, as always, consult your doctor.
 
Status
Not open for further replies.
Top